# SDR WX0A2025082532547

- Difficulty date: August 23, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 45,582 hours, 28,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS COVER OF LOWER EMERGENCY EXIT LIGHT AT ROW 12 ABC HAS POPPED OFF. FIN 90WL3.   REMOVED AND REPLACED LOWER EMERGENCY EXIT LIGHT AT ROW 12 ABC  IAW AMM 33-51-11-000-001-A AND 33-51-11-400-001-A.
